Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had a miscarriage, high BP, had cyst, tired. Spotting after sex. Pregnancy test negative. Worry about symptoms?

Hi, I am 23 yr old I have 2 boys n one misscarriage at 6 mnths perg. I high high blood pressure tht stood with me from the pregnancies,and have also had cyst ... My periods have always been normal but the last three mnths they have been 2 weeks late n 9 days long! I never had a period tht long...also week after I have my period I started to spot again for 3 days .then again I was late on my period took preg. Test neg. Went to doc.they were neg. Stds test neg. Now when I have sex I spot lil after I cramp a lot between periods n I am very tired ... Is this something worry about ?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Spotting after sex with pregnancy negative can be ectopic pregancy .first rule out it.rule out thyriod disorders and treat accordingly
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor